Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i3.50
pages 277-287

Influence of Hall Current on Rotating Flow of a Burgers' Fluid through a Porous Space

S. B. Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad, 45320, Pakistan
Masood Khan
Department of Mathematics, Quaid-i-Azam University, Islamabad 44000, Pakistan

ABSTRACT

This article looks at the effect of Hall current on the flows of a Burgers' fluid in a rotating frame of reference. To characterize the flows in a porous space, a modified Darcy's law has been used. Analytical solutions valid for all values of the frequency are obtained and discussed through several graphs.


Articles with similar content:

The Influence of Hall Current on Rotating Flow of a Third Grade Fluid in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 8
Muhammad Sajid
Two-Dimensional Viscous Incompressible Flows in a Porous Medium
Journal of Porous Media, Vol.9, 2006, issue 6
Abdul Majeed Siddiqui, S. Islam, Q. K. Ghori
TORSIONAL OSCILLATIONS OF A DISK IN A SECOND GRADE FLUID BOUNDED BY A POROUS MEDIUM UNDER THE EFFECT OF A TRANSVERSE MAGNETIC FIELD
Special Topics & Reviews in Porous Media: An International Journal, Vol.5, 2014, issue 2
Parul Saxena, Manju Agarwal
Some MHD Flows of a Second Grade Fluid through the Porous Medium
Journal of Porous Media, Vol.11, 2008, issue 4
Constantin Fetecau, I. Khan, Rahmat Ellahi
Effect of an Endoscope on the Peristaltic Transport through a Porous Medium
Journal of Porous Media, Vol.11, 2008, issue 5
Nasir Ali, Ambreen Afsar